# SDR 2005UALA01302

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 18,659 hours, 7,323 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Slide Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT FWD MAIN ENTRY DOOR SLIDE DEPLOY CABLE FOUND MISROUTED.  CALLOUT LM4118 WAS DONE ON ACFT 4030 R1 SLIDE IN IAD ON 11/11/2004 TO VERIFY CORRECTNESS OF WIRE ROUTING PER AMM 25-62-44. MR25611-149 WAS REPLACED DUE TO TIME WITH MR25611-1162 IN DEC 2005. MR25611-1162 WAS ROBBED AND REPLACED WITH MR25611-1284 IN DEN ON 3/1/2005. MR25611-1284 WAS VERIFIED FOR PROPER INSTALLATION AT ORD ON 3/8/2005.  THIS SAME UNIT, WHICH IS THE SUBJECT OF THIS SDR, WAS REPORTED TO HAVE ITS MISROUTED WIRE HARNESS CORRECTED.  SINCE THE TIME OF VERIFICATION UNTIL THIS REPORTED FINDINGS, THERE IS NO RECORD TO SHOW HOW THIS HARNESS BECAME MISROUTED.
